MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEOPT-500; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEOPT-500; OXIMETER
Model Number 4005
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the sensor was returned to masimo for evaluation.The visual inspection confirmed a lifted flex cable at the rd15 connector.No continuity or functional testing was conducted as the damages prevented the sensor from being able to connect the sensor onto the tester.
 
Event or Problem Description
The customer reported per the medwatch notification "monitor read equipment malfunction and the patient's oxygen saturation stopped reading.Upon inspecting faulty pulse oximeter, registered nurse (rn) noticed the black and gold area, the end that connects into the monitor end, had peeled up and was bent." there was no patient impact or consequences reported.

Brand Name
RD SET NEOPT-500
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19226480
Report Number3019388613-2024-00054
Device Sequence Number18261077
Product Code DQA
UDI-Device Identifier10843997009895
UDI-Public10843997009895
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number4005
Device Catalogue Number4005
Device Lot Number22JTU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown